국가지식-학술정보
On Lorentzian α-Sasakian Manifolds
On Lorentzian α-Sasakian Manifolds
- 경북대학교 자연과학대학 수학과
- Kyungpook Mathematical Journal
- Vol.45 No.1
-
2005.0195 - 103 (9 pages)
- 0
커버이미지 없음
The present paper deals with Lorentzian ${\alpha}-Sasakian$ manifolds with conformally flat and quasi conform ally flat curvature tensor. It is shown that in both cases, the manifold is locally isometric with a sphere $S^{2^{n}+1}(c)$. Further it is shown that an Lorentzian ${\alpha}-Sasakian$ manifold with R(X, Y).C = 0 is locally isometric with a sphere $S^{2^{n}+1}(c)$, where c = ${\alpha}^2$.
(0)
(0)